MathSciNet Relay Station
MathSciNet bibliographic data
MR600568 (82j:10068) 10G05 (10D99)
Smith, Robert A. A generalization of Kuznietsov's identity for Kloosterman sums. C. R. Math. Rep. Acad. Sci. Canada 2 (1980), no. 6, 315–320.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement